[QUOTE=niecsey]Hello all x well first week on block n replace over lm now a spotty hyper OLD teenager! lol lm shaking AGAIN and having palpatations
and stressed to hell!!! Tut
l was reading a magazine and looked like l was an alcoholic the way the pages were shaking lol hope this passes......... l wonder if the dose of 125mcg thyroxines too much? (with my 2 x 50mg ptu morning and night) hmmmm well l think at moment l would qualify to join acne boards!! (sorry not been nasty but l aint ever suffered spots in my life!!!!) any how hope your all doing fine enjoy the weekend HUGS niecsey xx PS are headaches a side effect of thyroxine? feel very thick headed
Hi niecsey, I am not on any meds right now but you might be getting too much thyroxine. Be careful about your caffiene intake for it can make your shakes more. I learned by experience.
The headaches could also be a side affect. I am not sure about the spots.
Do the spots itch? I was thinking that could be an allergic reaction. I am not sure just a guess. I know the shaking can be too much t4.
Well hang in there girl. You may have to give the doc another phone call about your symptoms huh?